Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Convexity of Functions Which are Generalizations of the Erlang Loss Function and the Erlang Delay Function: Problem 90-8

A. A. Jagers and E. A. van Doorn
SIAM Review
Vol. 32, No. 2 (Jun., 1990), pp. 301-302
Stable URL: http://www.jstor.org/stable/2030528
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302